Article citations

    P. F. Zhao and M. Z. Qin, “Multisymplectic Geometry and Multisymplectic Preissmann Scheme for the Kdv Equation,” Journal of Physics A, Vol. 33, No. 18, 2000, pp. 3613-3626.

has been cited by the following article:

  • TITLE: A Note on Crank-Nicolson Scheme for Burgers’ Equation
  • AUTHORS: Kanti Pandey, Lajja Verma
  • KEYWORDS: Hopf-Cole Transformation; Burgers’ Equation; Crank-Nicolson Scheme; Nonlinear Partial Differential Equations
  • JOURNAL NAME: Applied Mathematics DOI: 10.4236/am.2011.27118 Sep 05, 2014
  • ABSTRACT: In this work we generate the numerical solutions of the Burgers’ equation by applying the Crank-Nicolson method directly to the Burgers’ equation, i.e., we do not use Hopf-Cole transformation to reduce Burgers’ equation into the linear heat equation. Absolute error of the present method is compared to the absolute error of the two existing methods for two test problems. The method is also analyzed for a third test problem, nu-merical solutions as well as exact solutions for different values of viscosity are calculated and we find that the numerical solutions are very close to exact solution.